# SDR HNAA2025101800707

- Difficulty date: October 17, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3218862
- Part serial: 1194
- Condition: Faulted
- Location: Nr 1 Eng
- Part time: 44,582 hours, 13,062 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HSV 1 FAIL ON EICAS DURING T/O ROLL.    R & R ENGINE BLEED VALVE 1 IAW AMM 36-11-05. OPS CHECK GOOD,. ACFT IS OK FOR SERVICE
